Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itchy rash on the chest, thighs and arms due to the use of contaminated water. What is the treatment?

I have had an itchy rash on my chest ,thighs and arms for the last three weeks until I realised that the water I was using from my roof tank to take showers maybe contaminated. I only applied ice cubes on the affected areas. Could this water be the cause and if so is there any medical product that I can use?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. It is very difficult to ascertain sans visualisation or analysis of the water to state that your tank water can have caused this problem. The itchy rash may be unrelated & will require you to visit a dermatologist or /& upload photographs here to help you better. Use a topical steroid lotion such as mometasone furoate twice/daily for the affected areas & see if it responds in 48 hrs together with systemic fexofenadine tablets 180mg taken once/day. Cheers & Good luck!
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor